# SDR AALA202404237882

- Difficulty date: April 12, 2024
- Submitted: April 23, 2024
- Operation: Air carrier
- Aircraft: N802NN
- Make and model: Boeing 737823
- Aircraft serial: 31073
- Aircraft time: 4,299 hours, 18,114 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Faulty
- Location: Lavatory E
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT AFT LAVATORY-E DOOR IS DIFFICULT TO OPEN AND CLOSE. **SUPPLEMENTAL REPORT FOR (AALA202404157882): REMOVE AND REPLACED DOOR TRIM EDGE. PER AMM 25-40-14.
